# SDR TAOA019712

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TS
- Make and model: Boeing 727254
- Aircraft serial: 20252
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Holder
- Part number: 17031
- Condition: Missing
- Location: Cabin
- Component: Grimes
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6141 - BOS-LGA - EMERGENCY AISLE PATH LIGHTING BY WING EXIT IS MISSING RED LIGHT COVER.  REPLACED MISSING LENS.  (M)
